promotion image of download ymail app
Promoted
Anonymous
Anonymous asked in HealthWomen's Health · 1 month ago

Is it normal to have cramps while on the birth control pill?

I been on the pill for a while. And I’m on my last row of pill. They are white pills. And when I started on the white pill. The next day I started having small cramps on my sides. I usually get them when my period is coming when I didn’t use the pill. But I dont know if that normal to fell cramping while on the pill. I know I should be getting my period some time tomorrow or in a few days. 

Update:

So I just came out of the shower. And I was drying myself. I notice some blood. It was light. It was a deep red. And brownish vagina discharge. Is that normal?

1 Answer

Relevance
  • Anonymous
    1 month ago

    See your gynecologist immediately.  If this is new for you it could be due to the BC and that is something that should be discussed with your doctor.

    • Commenter avatarLog in to reply to the answers
Still have questions? Get answers by asking now.